# SDR SWAA2023031705020

- Difficulty date: February 19, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE BTW BS 790 TO BS 807 BTW STR 25R AND STR 26R AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT 2023-127663<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 38 DL PLUS; S/N: 120398603; DUE DATE: 07-NOV-23.;[02] UT TOOL USED PN: 38DLPLUS ; SN: 120398603. DUE DATE: 07-NOV-23;[03] REPLACED NEW FLOOR STRUCTURE PLATE BTW BS 790 TO BS 807 BTW STR 25R AND STR 26R AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET:31 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED NEW FLOOR STRUCTURE PLATE BTW BS 790 TO BS 807 BTW STR 25R AND STR 26R AT LEVEL RBL 18 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET:31 REV:-RII; SEE INDIVIDUAL SIGN OFF BELOW.
